# SDR DLL19991423

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Cap
- Condition: Crack
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER RIB CAP AT IWS 555 WAS FOUND CRACKED DURING A RTN INSP OF THE CAPS.  REPAIRED PER ERA 333266-14, REV A.
